# SDR SWIA200514842

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 11,754 hours, 9,628 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM SWITCH ON PILOT SIDE STICKS.  REPLACED THE CAPTAIN'S SIDE STAB TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.
